# SDR CALA2024050901413

- Difficulty date: May 7, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 86,033 hours, 17,581 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Noise
- Location: Fuselage
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FAS REPORT EXTREMELY  LOUD BANG AT ROTATION FELT LIKE SOMETHING HIT THE FUSELAGE ON L SIDE OCCURRED DURING AIRCRAFT ROTATION WHEN THE NLG WAS SERVICE CHECK BEFORE THE FLIGHT TO ZURICH NO DEFECTS WERE NOTED OFF THE RUNWAY BUT THE MLG WAS STILL ON THE EITHER. GROUND. FA DESCRIBED SOUND AS A METAL AGAINST METAL SOUND. RETURN TO FIELD, ARCFT DECLARED EMERGENCY.   INSPECTED ALL CARGO PITS, FOUND CARGO TO BE CORRECTLY LOCKED & PERFORMED COMPLETE WALK AROUND GENERAL VISUAL  INSPECTION OF  AIRCRAFT LEFT SIDE. MID CABIN FLIGHT SECURED. NO SIGNS OF CONTAINER AND PALLET MOVEMENT, NO SIGNS ON AIRCRAFT. INSPECTED ALL FLAPS/SLATS SPEED BRAKES, AILERONS, MLG ATTENDANT AND PASSENGERS REPORT LOUDEST SOURCE OF BANG WAS PIT DAMAGE. BULK CARGO ONLY CONTAINED A FEW BAGS THAT WERE NOT DOORS AND TIRES. COULD NOT FIND ANY OBVIOUS DAMAGE OR ANYTHING AROUND ROW 20-21 A/B F/D FLIGHT ATTENDANT REPORTS THIS BANG STACKED, NO SIGNS OF PIT DAMAGE. MISSING FROM AIRCRAFT. WHEN PERFORMING ETOPS PRE DEPARTURE ACCOMPLISHED OPS CHECK OF MLG EXTENSION AND RETRACTION IAW MM 32-32-00. NO FAULTS NOTED. OPS CHECK NORMAL. ADP SUSPECTEED SOUND DUE TO FAILURE REPLACE AND OPS CHECKED BOTH MLG STRUTS SERVICED AND AS STATED ABOVE GEAR SWING OPS CHECK GOOD. E & E COOLING FAN ALSO REPLACED IAW EG INSTRUCTION LP 781927.
